Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/24117
Title: 
Authors: 
Issue Date: 
2022
Citation: 
Wong, H. W. W., & Tay, E. G. (2022). Optimal orientations of vertex-multiplications of Cartesian products of graphs. Australasian Journal of Combinatorics, 83(1), 109-128. https://ajc.maths.uq.edu.au/pdf/83/ajc_v83_p109.pdf
Journal: 
Australasian Journal of Combinatorics
Abstract: 
Koh and Tay proved a fundamental classification of G vertex-multiplications into three classes C0, C1 and C2. In this paper, we prove that vertex-multiplications of Cartesian products of graphs G × H lie in C0 (respectively, C0∪C1) if G(2) ∈ C0 (respectively, C1), d(G) ≥ 2 and d(G×H) ≥ 4, providing further support for a conjecture by Koh and Tay. We also focus on Cartesian products involving trees, paths and cycles and show that most of them lie in C0.
URI: 
ISSN: 
2202-3518
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
AJC-83-1-109.pdf264.64 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

22
checked on Nov 24, 2022

Download(s)

4
checked on Nov 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.